# SDR UALA2010070202364

- Difficulty date: July 2, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 64,111 hours, 24,049 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Part serial: 282
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS WINDSHIELD HAS SEVERAL BURN SPOTS ON LOWER EDGE.  CAPTAIN'S WINDSHIELD HAS SEVERAL BURN SPOTS ON LOWER EDGE.  REMOVED CAPTAINS WINDSHIELD AND HAVE NEW WINDSHIELD IN PLACE WITH INITIAL TORQUE ACP'D AT 1900 HRS.  NEED TO COMPLETE WINDSHIELD INSTALLATION.  CAPTS WINDSHIELD TERMINAL POST J4 CAP WILL NOT STAY IN PLACE.  NEW TERMINAL POST IN COCKPIT, IF NEEDED.  SECURED CAP.
